Alert archive / Maine / Small Craft Advisories in 2016
Small Craft Advisory 49, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Apr 14, 2016, 2:43 PM EDT. It took effect at Apr 15, 2016, 2:00 AM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2016, 2:43 PM EDT (18:43 UTC)
- In effect from
- Apr 15, 2016, 2:00 AM EDT
- Expired
- Apr 16, 2016, 2:00 PM EDT
- In force
- 36 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
240 WHUS71 KCAR 141843 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 243 PM EDT THU APR 14 2016 ANZ050-051-150245- /O.NEW.KCAR.SC.Y.0049.160415T0600Z-160415T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 243 PM EDT THU APR 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO NOON EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO NOON EDT FRIDAY. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
439 WHUS71 KCAR 150100 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 900 PM EDT THU APR 14 2016 ANZ050-051-151200- /O.CON.KCAR.SC.Y.0049.160415T0600Z-160415T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 900 PM EDT THU APR 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO NOON EDT FRIDAY... * WINDS AND SEAS...NORTH WINDS AROUND 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
885 WHUS71 KCAR 150430 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1230 AM EDT FRI APR 15 2016 ANZ050-051-151230- /O.CON.KCAR.SC.Y.0049.160415T0600Z-160415T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1230 AM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS AND SEAS...NORTH WINDS AROUND 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
899 WHUS71 KCAR 150638 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 238 AM EDT FRI APR 15 2016 ANZ052-151445- /O.NEW.KCAR.SC.Y.0050.160416T0000Z-160416T1200Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 238 AM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-151445- /O.EXT.KCAR.SC.Y.0049.000000T0000Z-160416T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 238 AM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTH TO NORTHEAST WINDS 20 TO 30 KT. SEAS 7 TO 10 FEET. THE STRONGEST WIND AND HIGHEST SEAS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
190 WHUS71 KCAR 151029 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 629 AM EDT FRI APR 15 2016 ANZ050-051-151830- /O.CON.KCAR.SC.Y.0049.000000T0000Z-160416T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 629 AM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTH TO NORTHEAST WINDS 20 TO 30 KT. SEAS 7 TO 10 FEET. THE STRONGEST WIND AND HIGHEST SEAS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-151830- /O.CON.KCAR.SC.Y.0050.160416T0000Z-160416T1200Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 629 AM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
641 WHUS71 KCAR 151414 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1014 AM EDT FRI APR 15 2016 ANZ050-051-152215- /O.CON.KCAR.SC.Y.0049.000000T0000Z-160416T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1014 AM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-152215- /O.CON.KCAR.SC.Y.0050.160416T0000Z-160416T1200Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1014 AM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
229 WHUS71 KCAR 151609 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1209 PM EDT FRI APR 15 2016 ANZ050-051-160015- /O.CON.KCAR.SC.Y.0049.000000T0000Z-160416T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1209 PM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-160015- /O.CON.KCAR.SC.Y.0050.160416T0000Z-160416T1200Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1209 PM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
707 WHUS71 KCAR 151934 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 334 PM EDT FRI APR 15 2016 ANZ050-051-160345- /O.CON.KCAR.SC.Y.0049.000000T0000Z-160416T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 334 PM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-160345- /O.CON.KCAR.SC.Y.0050.160416T0000Z-160416T1200Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 334 PM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
899 WHUS71 KCAR 160336 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1136 PM EDT FRI APR 15 2016 ANZ052-161200- /O.EXT.KCAR.SC.Y.0050.000000T0000Z-160416T1800Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1136 PM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-161200- /O.EXT.KCAR.SC.Y.0049.000000T0000Z-160416T1800Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1136 PM EDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
907 WHUS71 KCAR 160955 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 555 AM EDT SAT APR 16 2016 ANZ052-161800- /O.CON.KCAR.SC.Y.0050.000000T0000Z-160416T1800Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 555 AM EDT SAT APR 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTH TO NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-161800- /O.CON.KCAR.SC.Y.0049.000000T0000Z-160416T1800Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 555 AM EDT SAT APR 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTH TO NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
912 WHUS71 KCAR 161422 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1022 AM EDT SAT APR 16 2016 ANZ052-161800- /O.CON.KCAR.SC.Y.0050.000000T0000Z-160416T1800Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1022 AM EDT SAT APR 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-161800- /O.CON.KCAR.SC.Y.0049.000000T0000Z-160416T1800Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1022 AM EDT SAT APR 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 12:25 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 14, 12:25 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1225 PM EDT THU APR 14 2016 .SYNOPSIS... HIGH PRESSURE WILL BUILD OVER THE REGION THROUGH THE UPCOMING WEEKEND. A COLD FRONT WILL CROSS NORTHERN NEW ENGLAND MONDAY. && .NEAR TERM /THROUGH TONIGHT/... 12 PM UPDATE...HAVE CONCERNS ABOUT FIRE WEATHER FRIDAY AFTERNOON WITH LOW RH AND STRONGER WINDS. THIS WILL BE MOSTLY IN THE SOUTHERN HALF OF THE FORECAST AREA. AM ALSO MONITORING THE SAINT JOHN RIVER UPSTEAM OF ST FRANCIS WHERE ICE JAMS REMAIN IN PLACE. THIS WILL BE AN AREA OF CONCERN OVER THE NEXT SEVERAL DAYS UNTIL THE ICE RELEASES. PREVIOUS DISCUSSION...A REX BLOCK DEVELOPS OVER THE NEXT 24 HOURS AS A CLOSED 500H RIDGE DEVELOPS ACROSS THE OHIO VALLEY AND A CLOSED LOW REMAINS PARKED ACROSS THE SE U.S. A SHORTWAVE TROUGH ACROSS NEW ENGLAND WILL SLOWLY GET SHUNTED OFF TO THE EAST TODAY AND TONIGHT. THE 00Z KCAR SOUNDING HAD A 850H TEMP OF -7.7C AND A 925H TEMP OF -2.2C, AND MODELS DO NOT INDICATE MUCH IN THE WAY OF WARMING ALOFT DURING THE NEXT 24 HOURS, SO SUSPECT THAT TEMPERATURES THIS AFTERNOON WILL BE SIMILAR TO YESTERDAY WITH HIGHS IN THE LOW TO MID 40S IN THE FAR NORTH TO AROUND 50 DEGREES IN THE GREATER BANGOR REGION. IT WILL BE SUNNY OR AT LEAST MOSTLY SO WITH NOTHING MORE THAN SOME HIGH/THIN CIRRUS AT TIMES. CLEAR AND COOL TONIGHT WITH LOWS MOSTLY IN THE 20S, BUT WITH TEENS IN THE NORMALLY COLDER NW BROAD VALLEYS AND CLOSER TO THE FREEZING MARK ALONG SHORELINE ROADS. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... HIGH PRESSURE BUILDING, WITH A WARMING TREND FRIDAY HEADING INTO THE WEEKEND, AS A STRONG BLOCKING HIGH DEVELOPS OVER THE GREAT LAKES. THIS PUTS US ON THE EAST (DRY) SIDE OF THE UPPER LEVEL HIGH WITH A TASTE OF SPRING WEATHER. A BIT BREEZY ON FRIDAY WITH HIGHS IN THE UPPER 40S TO LOW 50S. THERE WILL BE A FAIRLY SIGNIFICANT SYSTEM A BIT SOUTH OF NOVA SCOTIA FRIDAY. IT APPEARS THAT PRECIPITATION WITH THE SYSTEM WILL REMAIN SOUTH OF THE STATE, ALTHOUGH CAN'T TOTALLY RULE OUT THE EXTREME NW EDGE OF THE PRECIPITATION SKIMMING THE COASTAL WATERS BEFORE THE SYSTEM MOVES SOUTH AND AWAY FROM US SATURDAY. A SEASONALLY COOL NIGHT FRIDAY NIGHT WITH MANY AREAS BELOW FREEZING, BUT WARMER SATURDAY WITH GENERALLY MID TO UPPER 50S AND PLENTY OF SUNSHINE. LESS BREEZY SATURDAY WITH SURFACE HIGH PRESSURE BUILDING INTO THE REGION FROM THE NORTH. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... EASILY THE WARMEST DAY OF THE YEAR SO FAR FOR SUNDAY, WITH HIGHS IN THE 60S FOR MANY AREAS. THE GREAT LAKES BLOCKING HIGH BREAKS DOWN EARLY NEXT WEEK, AS A DECENT COLD FRONT MOVES THROUGH ROUGHLY LATE MONDAY. COULD BE WARM AGAIN SOME AREAS JUST AHEAD OF THE FRONT MONDAY, DEPENDING ON THE TIMING OF THE FRONT, BUT THEN IT TURNS QUITE A BIT COOLER MONDAY NIGHT AND TUESDAY. MOST PRECIP WITH THE FRONT SHOULD FALL AS RAIN, ALTHOUGH BEHIND THE FRONT LATE MONDAY NIGHT INTO TUESDAY, THERE COULD BE SOME LINGERING LIGHT RAIN OR SNOW SHOWERS. COOLER NORTHWEST FLOW AND SOMEWHAT UNSETTLED PATTERN TUESDAY AND THE FEW FOLLOWING DAYS, ALTHOUGH MODELS DISAGREE AS TO JUST HOW COOL AND UNSETTLED. BUT SAFE TO SAY THAT ONE WOULD BE WISE TO TAKE ADVANTAGE OF THE TASTE OF SPRING THIS WEEKEND. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... NEAR TERM: VFR FOR THE NEXT 24 HOURS. SHORT TERM: VFR AREAWIDE FRIDAY INTO THE WEEKEND. && .MARINE... NEAR TERM: A SMALL CRAFT ADVISORY REMAIN IN EFFECT THIS MORNING, MAINLY FOR WIND GUSTS TO AROUND 25 KNOTS ON THE COASTAL WATERS. THE WIND WILL LIKELY SETTLE DOWN THIS AFTERNOON INTO THIS EVENING WITH THE POTENTIAL FOR ANOTHER PERIOD OF GUSTS TO AROUND 25 KNOTS LATER TONIGHT WHEN ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED. SHORT TERM: SMALL CRAFT NORTHEAST WINDS FRIDAY INTO SATURDAY MORNING WILL SUBSIDE LATE SATURDAY INTO SUNDAY AS HIGH PRESSURE BUILDS IN. SEAS 3 TO 7 FEET FRIDAY INTO EARLY SATURDAY, SUBSIDING TO 2 TO 4 FEET INTO SUNDAY. && .FIRE WEATHER... THE MOST SIGNIFICANT FIRE CONCERN OF THE SEASON SO FAR EXISTS FRIDAY INTO THE WEEKEND THANKS TO NO PRECIPITATION WEDNESDAY THROUGH SUNDAY, WARMER TEMPERATURES, LOW AFTERNOON RELATIVE HUMIDITIES, AND THE FACT THAT GREENUP HAS NOT OCCURRED YET. AFTERNOON RHS WILL BE IN THE 20S TO LOW 30S FRIDAY THROUGH SUNDAY AS DAYTIME HIGH TEMPERATURES RISE FROM AROUND 50 FRIDAY TO THE 60S SUNDAY. DECENT BREEZE FOR FRIDAY, BUT LIGHTER WINDS INTO THE WEEKEND AS HIGH PRESSURE MOVES OVERHEAD. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...CB/MCW SHORT TERM...FOISY LONG TERM...FOISY AVIATION...CB/MCW/FOISY MARINE...CB/MCW/FOISY FIRE WEATHER...MCW
Hazardous weather outlook, Apr 14, 2:43 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 243 PM EDT THU APR 14 2016 MEZ001>006-010-151845- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- 243 PM EDT THU APR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ011-015>017-029>032-151845- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 243 PM EDT THU APR 14 2016 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST CENTRAL MAINE...EASTERN MAINE...INTERIOR DOWNEAST MAINE AND NORTH CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-151845- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 243 PM EDT THU APR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:04 PM EDT | Fire Weather Watch | CAR | 11 hr |
Nearby
Small Craft Advisories in Maine, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.